Log In Sign Up

The Pill and Nausea


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
August 15th, 2011, 06:36 AM
Keakie's Avatar Learning to walk in faith
Join Date: Jul 2011
Location: Near the land of cream cheese
Posts: 5,305
I've been on the pill on and off for several years - I was on it for about a year and a half, then went off of it for another year and a bit and currently, I've been on it since November/December 2009. I've been on the same pill and have taken it correctly, so it isn't an adjusting thing.

When I took the pill for the first time a few years back, I didn't really have any problems. The first pill I took made me ragey, so I switched after 3 months to a different one that didn't cause me the same problems. I had next to zero symptoms and things were regular.

This time, I've been having some issues. My "period" comes on the same day every month, as it should, but it randomly comes at different times and in different strengths (?) and it's mostly annoying, but not a big deal. However, I have also noticed some months I'll just have a week to a week and a half of days where I get nauseous several times a day. Not all months but some and it's unpleasant.

Df suspects it might be an effect of the pill, since nothing else seems to be a constant when it happens (food, rest, hydration, time of day, etc). Has anyone had problems with side effects of the pill years into taking them? Is it just that I'm older now than I was when I started? I'm only 22.
__________________

Thank you to Jaidynsmum for our awesome banner and my fabulous siggie!
Reply With Quote
  #2  
August 15th, 2011, 03:16 PM
SammyJ's Avatar Mega Super Mommy
Join Date: Aug 2011
Location: UTAH
Posts: 3,737
I'm normally just a lurker, but I read your post and it sounds just like me, so I thought I would contribute. I have been on the pill for four years, pretty consistently only changing brands twice. However since I started this last pack I have been getting so nauseated. I used to get it a lot when I very first started taking my bcp four years ago. This is a very similar feeling of nausea and doesn't seem like it is in any way related to another health issue, dehydration, food, etc.

I suppose I don't have any advice for you really except to say that I can relate. I am not sure if age has anything to do with it either. I just turned 24, and it seems like it is just happening again. If it continues through next month I think I am going to make a dr. appt.

Hope you figure things out too! Best of luck
Reply With Quote
  #3  
August 16th, 2011, 07:38 AM
Keakie's Avatar Learning to walk in faith
Join Date: Jul 2011
Location: Near the land of cream cheese
Posts: 5,305
I'm glad it isn't just me! I've also been noticing that I get random cramping some months - not just before the last week of pills either. Currently I'm on day 12 of my pack and I've been cramping in the evening for a couple of days.

I guess it's just strange that it's only in the last year or so that the side effects have started to come out.
__________________

Thank you to Jaidynsmum for our awesome banner and my fabulous siggie!
Reply With Quote
  #4  
August 23rd, 2011, 07:35 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,396
That's a normal side effect of the pill. The synthetic progesterone is what causes the nausea. Side effects can begin at any time.
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:48 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0